# SDR 97ZZZX720

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 9003101001107
- Condition: Worn
- Location: M/R Centering
- Part time: 121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R CENTERING BEARING ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  DEBONDING FROM BALL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
